×

Common fixed point theorems for a weak distance in complete metric spaces. (English) Zbl 1009.54042

Summary: Using the concept of a \(w\)-distance, we obtain common fixed point theorems on complete metric spaces. Our results generalize the corresponding theorems of G. Jungck [Am. Math. Mon. 83, 261-263 (1976; Zbl 0321.54025)], B. Fisher [Math. Semin. Notes, Kobe Univ. 7, 81-84 (1979; Zbl 0415.54030)], Nguyen Huu Dien [J. Math. Anal. Appl. 187, No. 1, 76-90 (1994; Zbl 0810.54034)], and of Z. Liu, Y. Xu, and Y. J. Cho [ibid. 222, No. 2, 494-504 (1998; Zbl 0907.54038)].

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI EuDML Link